# SDR CA031114001

- Difficulty date: November 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector
- Part number: T99A378603
- Part serial: A71939
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS TRANSFERRING FROM THE RT TANK TO THE CENTER TANK.  THE TRANSFER WAS NOTICED WHILE THE A/C WAS ON GROUND.  INVESTIGATION REVEALED THAT THE RT PRIMARY EJECTOR WAS CRACKED AND THE FUEL WAS LEAKING FROM THE EJECTOR TO THE CENTER TANK.  THE EJECTOR WAS REPLACED AND A/C RETURNED TO SERVICE.
